# SDR MASA200602697

- Difficulty date: December 10, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N509MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10094
- Aircraft time: 9,100 hours, 5,792 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: L/E Slat Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7169 IAD.  SLAT FAULT CAUTION MESSAGE (SLAT FAULT IS ON MEL).  MX CLEARED INHIBITS.
